MathSciNet Relay Station
MathSciNet bibliographic data
MR2219137 90B20 (35L50 49M30)
Fügenschuh, A.; Herty, M.; Martin, A. Combinatorial and continuous models for the optimization of traffic flows on networks. SIAM J. Optim. 16 (2006), no. 4, 1155–1176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement